# SDR DALA1019709001

- Difficulty date: July 21, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Former
- Condition: Chafed
- Location: Apu Enclosure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CUTOUT FWD END BETWEEN STR 28L-29L, FORMER CHAFED THROUGH.  REPAIRED FORMER IAW PS 900-6-3 AND ERA 094719-14MA AND REINSTALLED FORMER.
